# SDR ASAA2017110322417

- Difficulty date: November 3, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 19,701 hours, 6,383 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 24600
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 7,866 hours, 2,638 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PACK TEMPERATURE CONTROL BITE TESTS,  FOUND THE LEFT PACK TCV FAULT LOGGED.  ACFT GROUNDED. REMOVED AND REPLACED LEFT PACK TEMPERATURE CONTROL VALVE IAW  AMM 21-51-10-000-801. PERFORMED BITE TEST IAW AMM 21-61-00-700-806-002. TEST PASSED,  LEAK CHECKED GOOD.
